Translator Disclaimer
February 2018 Change-point estimators with true identification property
Chi Tim Ng, Woojoo Lee, Youngjo Lee
Bernoulli 24(1): 616-660 (February 2018). DOI: 10.3150/16-BEJ890

Abstract

The change-point problem is reformulated as a penalized likelihood estimation problem. A new non-convex penalty function is introduced to allow consistent estimation of the number of change points, and their locations and sizes. Penalized likelihood methods based on LASSO and SCAD penalties may not satisfy such a property. The asymptotic properties for the local solutions are established and numerical studies are conducted to highlight their performance. An application to copy number variation is discussed.

Citation

Download Citation

Chi Tim Ng. Woojoo Lee. Youngjo Lee. "Change-point estimators with true identification property." Bernoulli 24 (1) 616 - 660, February 2018. https://doi.org/10.3150/16-BEJ890

Information

Received: 1 January 2015; Revised: 1 March 2016; Published: February 2018
First available in Project Euclid: 27 July 2017

zbMATH: 1380.62098
MathSciNet: MR3706771
Digital Object Identifier: 10.3150/16-BEJ890

Rights: Copyright © 2018 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
45 PAGES


SHARE
Vol.24 • No. 1 • February 2018
Back to Top